Ouch! Another boring translator blog

January 2, 2018

 

 

No, really,  life is too short to spend it working only, so even if I love my job, this blog will be a bit about translation and the like, more about my hobbies

Let's start with a consideration about one of the many EMA's oddities


according to EMA's Compilation of QRD decisions on use of terms Term, "adverse effects" is deprecated, and right terms are "adverse events" or "adverse reactions"

 

"adverse reactions" is "To be used when there is a causal relationship with the use of the medicinal product"

 

"adverse events" is "To be used when it occurs during the use of the medicinal product but its causal relationship is not yet established. Note that adverse events without at least a suspected causal relationship should not be listed in the SmPC and the PIL"

 

"side effects" can be used only in PILs


but according to Stedman's (and others) it's a syn of adverse effect, so it seems to me that even "side effects" is not be used ...

 

and what about "collateral effect"?

 

I think EMA should issue a finale decision about this mess telling clearly what terms are to be used and when, showing even possible synonyms

Share on Facebook
Share on Twitter
Please reload

Featured Posts

Ouch! Another boring translator blog

January 2, 2018

1/1
Please reload

Recent Posts

January 2, 2018

Please reload

Archive
Please reload

Search By Tags
Please reload

Claudio Porcellana - via dei Platani 6/4 - 10090 - Villarbasse (TO) - Italy - VAT IT08223930010

©2005-2018 BY MEDICAL TRANSLATION SERVICES. PROUDLY CREATED WITH WIX.COM